Please use this identifier to cite or link to this item: doi:10.22028/D291-28318
Volltext verfügbar? / Dokumentlieferung
Title: A fast subspace optimization method for nonlinear inverse problems in Banach spaces with an application in parameter identification
Author(s): Wald, Anne
Schuster, Thomas
Language: English
Title: Inverse problems : an international journal on the theory and practice of inverse problems, inverse methods and computerized inversion of data
Volume: 34
Issue: 8
Publisher/Platform: IOP Publishing
Year of Publication: 2018
Publikation type: Journal Article
DOI of the first publication: 10.1088/1361-6420/aac8f3
Link to this record: hdl:20.500.11880/27663
ISSN: 0266-5611
Date of registration: 17-Aug-2019
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Thomas Schuster
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.